# SDR WTAA970223

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Condition: Birdstrike
- Location: Left
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SMF - BIRDSTRIKE TO LEFT LANDING LIGHT ON CLIMB-OUT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE ACCOMPLISHED BIRDSTRIKE INSPECTION.  REPLACED DAMAGED LANDING LIGHT ASSEMBLY.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
